MAUDE Adverse Event Report: BD CARIBE LTD. BD MICROTAINER® Z (NO ADDITIVE TUBES); BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. BD MICROTAINER® Z (NO ADDITIVE TUBES); BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 365963
Medical Device Problem Codes Leak/Splash (1354); Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd microtainer® z (no additive tubes) had a sample that did not clot, and the cap does not lock coming out easily and automatically.
 
Additional Manufacturer Narrative
Investigation summary: bd received samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode for the caps coming off with the incident lot was not observed.Additionally, retention samples were selected from bd inventory for evaluation/testing and upon completion, no issues were observed as all samples met specifications.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Investigation conclusion: based on evaluation of the customer and retain samples, the customer¿s indicated failure mode for the caps coming off with the incident lot was not observed as all samples met the required specifications.Root cause description: based on the investigation, a root cause could not be determined.The product was found to be in conformance and meet release specifications.
 
Event or Problem Description

Brand Name
BD MICROTAINER® Z (NO ADDITIVE TUBES)
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key8170137
Report Number2618282-2018-00078
Device Sequence Number11298268
Product Code JKA
UDI-Device Identifier50382903659635
UDI-Public50382903659635
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K991702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2019
Device Catalogue Number365963
Device Lot Number7356706
Initial Date Received by Manufacturer 11/30/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;